# SDR VJ9800167

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1A20920130921
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MATERIAL THICKNESS OF FUSELAGE SKIN AT ADF ANTENNA IS BEYOND LIMITS SRM 51-01 LIMITS AFTER CORROSION REMOVAL.  REMOVED OVERHEAD CEILING PANELS, A/C DUCTS FOR ACCESS TO THE ANTENNA AREA.  REPAIRED CORRODED SKIN AREA UNDER AFT ADF LOOP ANTENNA IAW DC-9 53-04 FIG 29, REINSTALLED AC DUCT AND CEILING PANELS IAW DC-9 MM 25-22-0, 25-28-0, 20-11-0.  (DOUBLER 28.5 BY 16) FINGER DOUBLERS 28.5 BY 3.
